# SDR C2XA02CL213

- Difficulty date: October 27, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3208 THE CREW REPORTED THE FORWARD EMERGENCY LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE INSPECTED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE
